American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[2] Mark D. Haiman. On realization of Bj\"orner's ``continuous partition lattice'' by measurable partitions . Trans. Amer. Math. Soc. 343 (1994) 695-711. MR 1211408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Günter M. Ziegler. Binary supersolvable matroids and modular constructions . Proc. Amer. Math. Soc. 113 (1991) 817-829. MR 1068134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. K. Bennett. Affine geometry: a lattice characterization . Proc. Amer. Math. Soc. 88 (1983) 21-26. MR 691271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ralph Freese. Projective geometries as projective modular lattices . Trans. Amer. Math. Soc. 251 (1979) 329-342. MR 531987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1